# SDR DXTA200702175

- Difficulty date: May 4, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 4,458 hours, 2,695 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Part serial: 128
- Condition: Inoperative
- Location: Rudder Limiter
- Part time: 3,770 hours, 2,256 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMIT FAIL A , FAILED AT 24 PERCENT.  INSTALLED AND OPS CHECKED ACTUATOR IAW 750 M/M 27-30-00.
